# SDR USAA060385

- Difficulty date: March 1, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N527AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23862
- Aircraft time: 53,780 hours, 53,780 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 807
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK STA 807 BETWEEN S8L-9L AT OVERHEAD BIN LOWER ATTACH POINT.  REMOVED AND REPLACED FRAME SUPPORT BRACKETS IAW TR 53-10-20C, DEFECT SIZE: 1 INCH.
